# SDR SIMA20131024005

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 26,799 hours, 22,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 114923
- Condition: Inoperative
- Location: Emergency Light
- Part time: 1,813 hours, 1,568 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFT EMERGENCY LIGHT INOPERATIVE.  R & R BATTERY POWER AND CHARGER IAW MM 33-50-04,  OPS CHECKED GOOD.
